MathSciNet Relay Station
MathSciNet bibliographic data
MR363856 (51 #111) 02F50 (50B30)
Myers, Dale Nonrecursive tilings of the plane. II. J. Symbolic Logic 39 (1974), 286–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement